# SDR DXTA2024021310885

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9598
- Aircraft time: 10,341 hours, 3,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LINING UP FOR TAKEOFF WE GOT AN AMBER CAS MESSAGE "R EMER DOOR" AND AN EMER DOOR OPEN ICON ON THE AIRCRAFT STATUS PAGE.  POST FLIGHT WE OBSERVED THE EXTERIOR EMERGENCY DOOR HANDLE IS NOW PUSHED INWARD.  ON ARRIVAL TO ACFT, INSPECTED EMERG EXIT DOOR HANDLE FROM OUTSIDE & VERIFIED HANDLE TO BE PUSHED INWARD.  INSPECTED INNER HANDLE & FOUND HANDLE TO BE OUT OF LOCKED POSITION.  OPENED EMERG EXIT & INSPECTED. NO DEFECTS. REINSTALLED EMERG EXIT & VERIFIED CASS MESSAGE EXTINGUISHED.  INSPECTED BOTH OUTER HANDLE WAS FLUSH & INNER HANDLE  SEATED.  INSERTED GROUND LOCKING PIN, NO ISSUES. INTERIOR PANELS WERE FLUSH. ALL WORK COMPLETED IAW MM 52-21-00. OPS CHKD SAT.
